# SDR 2005FA0001065

- Difficulty date: April 14, 2005
- Submitted: July 27, 2005
- Operation: General aviation
- Aircraft: N90193
- Make and model: Cessna T207
- Aircraft serial: 20700007
- Engine: Cont GTSIO520*
- System (JASC): 3160 · Central Display
- Part: Antenna
- Part number: 5900051
- Part serial: 5361
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER UAT ANTENNA UNSERVICEABLE.  (K)
